| Model Number |
2B8011 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a 150ml intravia container spilled fluid out from the bag.This occurred as soon as the blue tag was removed to connect the bag to the tubing, before attempting to puncture the seal.Upon further inspection, the tubing port (covered by a translucent blue tag until removed prior to use) seemed to be missing the "narrowed extension that contains the seal".There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H11:the device was received for evaluation.Visual inspection identified the membrane port tube was missing/separated from the bag.The bag was pressure tested and no leak was observed from other parts of the bag.The reported condition was verified.The cause of the missing tube is related to manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.